MathSciNet Relay Station
MathSciNet bibliographic data
MR2673988 60F10 (60J80 60K37)
Böinghoff, Christian; Kersting, Götz Upper large deviations of branching processes in a random environment—offspring distributions with geometrically bounded tails. Stochastic Process. Appl. 120 (2010), no. 10, 2064–2077.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement